图书馆订阅: Guest
Begell Digital Portal Begell 数字图书馆 电子图书 期刊 参考文献及会议录 研究收集
国际不确定性的量化期刊
影响因子: 3.259 5年影响因子: 2.547 SJR: 0.417 SNIP: 0.8 CiteScore™: 1.52

ISSN 打印: 2152-5080
ISSN 在线: 2152-5099

Open Access

国际不确定性的量化期刊

DOI: 10.1615/Int.J.UncertaintyQuantification.2012004727
pages 37-61

A HYBRID GENERALIZED POLYNOMIAL CHAOS METHOD FOR STOCHASTIC DYNAMICAL SYSTEMS

Vincent Heuveline
Engineering Mathematics and Computing Lab (EMCL), Fritz-Erler-Str. 23, Karlsruhe Institute of Technology, Karlsruhe, 76133, Germany
Michael Schick
Engineering Mathematics and Computing Lab (EMCL), Fritz-Erler-Str. 23, Karlsruhe Institute of Technology, Karlsruhe, 76133, Germany

ABSTRACT

Generalized Polynomial Chaos (gPC) is known to exhibit a convergence breakdown for problems involving strong nonlinear dependencies on stochastic inputs, which especially arise in the context of long term integration or stochastic discontinuities. In the literature there are various attempts which address these difficulties, such as the time−dependent generalized Polynomial Chaos (TD-gPC) and the multielement generalized Polynomial Chaos (ME-gPC), both leading to higher accuracies but higher numerical costs in comparison to the standard gPC approach. A combination of these methods is introduced, which allows utilizing parallel computation to solve independent subproblems. However, to be able to apply the hybrid method to all types of ordinary differential equations subject to random inputs, new modifications with respect to TD-gPC are carried out by creating an orthogonal tensor basis consisting of the random input variable as well as the solution itself. Such modifications allow TD-gPC to capture the dynamics of the solution by increasing the approximation quality of its time derivatives.


Articles with similar content:

A MULTI-FIDELITY STOCHASTIC COLLOCATION METHOD FOR PARABOLIC PARTIAL DIFFERENTIAL EQUATIONS WITH RANDOM INPUT DATA
International Journal for Uncertainty Quantification, Vol.4, 2014, issue 3
Maziar Raissi, Padmanabhan Seshaiyer
DIMENSIONALITY REDUCTION FOR COMPLEX MODELS VIA BAYESIAN COMPRESSIVE SENSING
International Journal for Uncertainty Quantification, Vol.4, 2014, issue 1
Bert J. Debusschere, Habib N. Najm, Peter Thornton, Cosmin Safta, Khachik Sargsyan, Daniel Ricciuto
Adaptive Filtering Based on Subband Decomposition
Telecommunications and Radio Engineering, Vol.56, 2001, issue 4&5
Luis Nino-de-Rivera, Mariko Nakano Miyatake, Hector Manuel Perez-Meana
SOLVING TRANSIENT NONLINEAR HEAT CONDUCTION PROBLEMS BY PROPER ORTHOGONAL DECOMPOSITION AND FEM
ICHMT DIGITAL LIBRARY ONLINE, Vol.11, 2004, issue
Adam Fic, Alain J. Kassab, Ryszard A. Bialecki
Analytical Synthesis of the Probabilistic Characteristics of One Class of Non-Markovian Processes
Journal of Automation and Information Sciences, Vol.31, 1999, issue 4-5
Sergey V. Sokolov